MathSciNet Relay Station
MathSciNet bibliographic data
MR2466168 (2009m:35024) 35B27 (49J45 74Q05)
Cioranescu, D.; Damlamian, A.; Griso, G. The periodic unfolding method in homogenization. SIAM J. Math. Anal. 40 (2008), no. 4, 1585–1620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement